Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Intense pain in uterus, feeling of uterus falling apart, tingling on one side of the body before onset of periods, relief after periods. Cause?

Dear Doctor, I always have this tingling or slight pain on my left or right side every mid cycle of my period , mostly left side. At times I feel like something is there. And at times, during the last week before my period, i feel like the whole uterus is going to drop out and it is really uncomfortable. Once my period is here, everything seems to be fine. This have been happening since 2 years ago during most of the months. I m 40 and I m wondering if I should be concern about this. I didn t go for check ups as the pain did not increase over time but recently someone i know had a cyst that was growing at her ovary and she didn t even know it until it was too late. That really trigger me if I should be concern for this monthly pain i have. Thks... :D
Asked On : Sun, 15 Apr 2012
Answers:  1 Views:  145
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
OBGYN 's  Response
It could be symptoms of possible endometriosis or adenomiosis (its symptoms often worsen with the menstrual cycle). It is a non-life-threatening disease but in some cases (less then 5% it can result in cancer). You should be inspected by ultrasound. You may also need diagnostic hysteroscopy or laparoscopy to confirm this pathology and remove endometrioid heterotopies. Special treatment (hormontherapy with phytotherapy) has to be prescribed as soon as possible with low-caloric diet as well.
Wish you Good Health
Dr O. Aleksandrov
Answered: Mon, 18 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor